# SDR ASAA2023010141343

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 640 hours, 171 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Indication
- Location: Charger
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON TAXI IN. GROUNDED - YES. ACCOMPLISHED ELEC LIGHT MESSAGE BITE PROCEDURE SHOW 1 FAULT AUX BATT CHARGER INOP. ACCOMPLISHED ELEC LIGHT RESET FAULT CLEARED. REACCOMPLISHED BITE CK NO FAULTS NOTED GROUND VERIFICATION CK'S GOOD. ALSO VERIFIED BOTH GREEN LIGHTS ON THE AUX BATTERY CHARGER REF B737-9 AMM 24-31-00-740-801.
